教師資料查詢 | 類別: 期刊論文 | 教師: 潘志實 Zhishi Pan (瀏覽個人網頁)

標題:Antimagic labeling of regular graphs
學年104
學期1
出版(發表)日期2015/08/24
作品名稱Antimagic labeling of regular graphs
作品名稱(其他語言)
著者Feihuang Chang; Yu-Chang Liang; Zhishi Pan; Xuding Zhu
單位
出版者
著錄名稱、卷期、頁數Journal of Graph Theory 82(4), pp.339-349
摘要A graph G = (V, E ) is antimagic if there is a one-to-one correspondence f : E → {1, 2,..., |E|} such that for any two vertices u, v, Σe∈ E(u) f(e)≠Σe∈E(v ) f(e). It is known that bipartite regular graphs are antimagic and nonbipartite regular graphs of odd degree at least three are antimagic. Whether all nonbipartite regular graphs of even degree are antimagic remained an open problem. In this article, we solve this problem and prove that all even degree regular graphs are antimagic.
關鍵字antimagic;regular graph;labeling
語言英文(美國)
ISSN0364-9024;1097-0118
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!